CSpace
二阶非线性微分方程的振动准则
王其如
2001
Source Publication数学学报
ISSN0583-1431
Volume044Issue:002Pages:371
Abstract本文给出关于二阶非线性常微分方程和时滞发方程的一些新的振动准则。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/50258
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
王其如. 二阶非线性微分方程的振动准则[J]. 数学学报,2001,044(002):371.
APA 王其如.(2001).二阶非线性微分方程的振动准则.数学学报,044(002),371.
MLA 王其如."二阶非线性微分方程的振动准则".数学学报 044.002(2001):371.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王其如]'s Articles
Baidu academic
Similar articles in Baidu academic
[王其如]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王其如]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.